This website is intended for UK healthcare professionals only Log in | Register

Tag Archives: geo

June 2017 Br J Cardiol 2017;24:62-5 doi:http://doi.org/10.5837/bjc.2017.013

Transient loss of consciousness (TLoC) in primary care: a review of patients presenting with first blackout

Lesley Kavi

Abstract

(more…)

| Full text

April 2017 Br J Cardiol 2017;24:68-71 doi:10.5837/bjc.2017.010 Online First

SGLT2 inhibitors

Emma Johns, Gerry McKay, Miles Fisher

Abstract

(more…)

| Full text

March 2017 Br J Cardiol 2017;24:30–4 doi:10.5837/bjc.2017.007

Impact of HF on HRQoL in patients and their caregivers in England: results from the ASSESS study

Iain Squire, Jason Glover, Jacqueline Corp, Rola Haroun, David Kuzan, Vera Gielen

Abstract

(more…)

| Full text
Dipeptidyl peptidase-4 (DPP-4) inhibitors

January 2017 Br J Cardiol 2017;24:(1) doi:10.5837/bjc.2017.001 Online First

Dipeptidyl peptidase-4 (DPP-4) inhibitors

Emma Johns, Gerry McKay, Miles Fisher

Abstract

(more…)

| Full text
Cardiovascular screening of young athletes with electrocardiography in the UK: at what cost?

January 2017 Br J Cardiol 2017;24:(1) doi:10.5837/bjc.2017.002 Online First

Cardiovascular screening of young athletes with electrocardiography in the UK: at what cost?

Harshil Dhutia, Sanjay Sharma

Abstract

(more…)

| Full text

December 2016

PAH module 4: special groups

Abstract

(more…)

| Full text
Pulmonary hypertension module 1: introduction, classification, pathology

December 2016

Pulmonary hypertension module 1: introduction, classification, pathology

Abstract

Learning objectives After completing this module, participants should be better able to understand: • When to refer patients to a PAH centre • The pathophysiology of PAH • The functional classification of pulmonary hypertension • Screening for pulmonary hypertension Faculty Editor Dr Simon Gibbs, Clinical Senior Lecturer in Cardiology, National Heart and Lung Institute, Imperial College London, and Lead Clinician, National Pulmonary Hypertension Service, Hammersmith Hospital, London Contributors Dr Shareen Jaijee, Honorary Consultant Cardiologist, Imperial College Healthcare Trust, Clinical Research Fellow, Imperial College Dr Rachel

| Full text

November 2016 Br J Cardiol 2016;23:141–4 doi:10.5837/bjc.2016.038

Postural tachycardia syndrome: a UK occupational therapy perspective

Jenny Welford, Christopher McKenna

Abstract

Introduction Postural tachycardia syndrome (PoTS) is a form of dysautonomia, a term used to describe dysfunction of the autonomic nervous system. Those living with PoTS can experience a vast array of symptoms that can be life-altering and debilitating.1 As well as a significant increase in heart rate upon standing, as a result of orthostatic intolerance, syncope and presyncope can occur, along with headaches, fatigue, palpitations, nausea and dizziness, which are usually relieved by lying down.2 Other autonomic functions, such as digestion, bladder control, temperature regulation and stress responses, may also be affected. Onset can be sudden

| Full text
Close

You are not logged in

You need to be a member to print this page.
Find out more about our membership benefits

Register Now Already a member? Login now
Close

You are not logged in

You need to be a member to download PDF's.
Find out more about our membership benefits

Register Now Already a member? Login now